MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180060
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
As a replacement for the initial product which is out of stock, we are receiving the company sol-millenium medical.The piston of these syringes and it is very difficult to adjust a volume.The piston moves as soon as we no longer hold it in place.
 
Additional Manufacturer Narrative
Following a thorough investigation into the reported issue, we carefully reviewed the device history record and analyzed archived samples from the same lot.No anomalies were found during the dhr review, and the samples met the required specifications in accordance with iso 7886-1:2017.Additionally, no trends related to this issue were identified during the track-and-trend analysis.However, as a further improvement to the device, an increase in the diameter of the gasket ring has been evaluated in order to slightly increase the friction of the gasket during piston movement.This modification will be managed in accordance with the change control procedure through the initiation of an engineering change request (ecr).

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22295927
Report Number3014312726-2025-00051
Device Sequence Number8819690
Product Code FMF
UDI-Device Identifier00818392018264
UDI-Public(01)00818392018264(10)04312090
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180060
Device Lot Number04312090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown